# SDR USAA2010102992443

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5311219120306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON UPPER SURFACE OF LOWER SILL AT FR19 + 6 INCHES, S23R AT R-1 DOOR.  REPLACED LOWER SILL BETWEEN FR16 TO FR20, S23R AT R-1 DOOR IAW A320 SRM 51-72-11 & AIRBUS DRAWING  D53110339.
